Covariant gravitational dynamics in 3+1+1 dimensions

Keresztes, Zoltán, Gergely, Árpád László: Covariant gravitational dynamics in 3+1+1 dimensions.
CLASSICAL AND QUANTUM GRAVITY, 27. Terjedelem: 39 p.-Azonosító: 105009. ISSN 0264-9381 (2010)

[img] Text
51_cikk_keresztesetal2010.pdf - Published Version

Download (526kB)
[img]
Preview
Text
51_cikk_preprint_0909.0490v2.pdf - Accepted Version

Download (485kB) | Preview
Item Type: Article
Journal or Publication Title: CLASSICAL AND QUANTUM GRAVITY
Date: 2010
Volume: 27
Page Range: Terjedelem: 39 p.-Azonosító: 105009
ISSN: 0264-9381
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 1604445
DOI id: https://doi.org/10.1088/0264-9381/27/10/105009
Date Deposited: 2016. Sep. 14. 10:26
Last Modified: 2019. Sep. 23. 17:38
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/7960
Web of Science® Times Cited: 12 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year